Aa
A
A
Close
Avatar_universal
missed depo now extremely heavy vaginal bleeding
i have been taking the depo provera shot for about 10-12 yrs, the last few yrs. i've been giving them to myself. i have been late taking it before and not had any prob.. i about 2 wks. late and i have had extremely heavy bleeding and passing clots and tissue. i have not had a period since i've been taking depo.
i have slight cramps. i've only had this kind of thing happen once before when i had a miscarriage. i'm sure i gave the shot properly in my upper arm muscle. what would cause this sudden change? could it be build up from over the years? i called my dr. and requested a refill, but he is a new dr. and has not prescribed depo for me before;let me rephrase, he was my dr. years ago and i've recently started going to him again. it was just thursday before christmas holidays that i spoke to his nurse and it was not called into the pharm. i started the bleeding friday night. can you help me?
Cancel
4 Answers
Page 1 of 1
Avatar_universal
I'm sorry that I don't have very specific advice for you.  I do know that there are many women that have had MANY problems with Depo messing up their cycles in major ways.  You should look in the archives b/c I'm certain there have been many threads on this topic.  You could probably also google risks or side affects of Depo and get a lot of information.  I hope whatever is going on is quickly remedied for you.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I do know that it can't be a build up.  The depo shot causes you to not have the build up.  Have you every gotten information on the depo shot as far as the length of time you are to get it?  I was on the depo for 6 years and the doctors office said that they do not reccomend it for longer than 2 years now because of the done density loss problems.  You should check it out!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
i went to my fam. dr. and got the depo shot they said hopefully it would cause it to slack off. since getting the shot i've been having more cramps in my back and lower abdomen, the bleeding seems to be a little less at times but not alot.
i got the shot tues. also, during this time my blood pressure was really high 160/108 one night & 160/89 the next night i took diovan hct both nights, but it seems like my bp would have been low due to the blood loss, shouldn't it?
i appreciate your input very much.
HAPPY NEW YEAR!!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I AM STILL SPOTTING WHENEVER I EXERT MYSELF (STRAIN) I HAD A DEPO SHOT ON 12/27/05.DR. DOESN'T SEEM TO HAVE ANY CLUE.
ANY IDEAS?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
missed depo now extremely heavy vaginal bleeding
Submit Answer
A
A
Recent Activity
12940884_tn?1454283997
Blank
KTowne, Des_a_rae, and Belle313 commented on KTowne's status
3 hrs ago
1580318_tn?1452015597
Blank
gloryrose, Shannon79, and Belle313 commented on Belle313's status
10 hrs ago
12940884_tn?1454283997
Blank
LandM2009, and Belle313 commented on LandM2009's status
11 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
ipurr2
Tucson, AZ
136956_tn?1425609872
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
134578_tn?1446090952
Blank
AnnieBrooke
OR
Women's Health Community Resources
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
ipurr2
Tucson, AZ
136956_tn?1425609872
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
134578_tn?1446090952
Blank
AnnieBrooke
OR